Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 270, NWS Fort Worth, TX

July 4, 2016Dallas County, Denton County, Tarrant County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jul 4, 2016, 4:08 AM CDT for Dallas County, Denton County, Tarrant County, Texas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2016, 4:08 AM CDT (09:08 UTC)
Expired
Jul 4, 2016, 4:45 AM CDT
In force
37 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dallas County, TX, Denton County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 43 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 9.1 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2151 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2151 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1634 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

994 
WUUS54 KFWD 040908
SVRFWD
TXC113-121-439-040945-
/O.NEW.KFWD.SV.W.0270.160704T0908Z-160704T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
408 AM CDT MON JUL 4 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN DALLAS COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHWESTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
  EASTERN TARRANT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 445 AM CDT

* AT 408 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER KELLER...
  MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  BEDFORD...HURST...COLLEYVILLE AND RICHLAND HILLS AROUND 415 AM CDT. 
  ARLINGTON AND EULESS AROUND 425 AM CDT. 
  GRAND PRAIRIE AND PANTEGO AROUND 430 AM CDT. 
  COCKRELL HILL AROUND 445 AM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MARSHALL
CREEK AND WESTLAKE.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35W BETWEEN MILE MARKERS 51 AND 78.
 INTERSTATE 35E BETWEEN MILE MARKERS 422 AND 426...AND BETWEEN MILE
MARKERS 432 AND 433.
 INTERSTATE 20 BETWEEN MILE MARKERS 439 AND 457.
 INTERSTATE 30 BETWEEN MILE MARKERS 15 AND 45.
 INTERSTATE 635 BETWEEN MILE MARKERS 32 AND 36.
 INTERSTATE 820 BETWEEN MILE MARKERS 15 AND 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION GET INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING CAN KILL.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM AND MAY LEAD TO FLASH
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3313 9717 3272 9676 3260 9727 3299 9741
      3299 9740 3311 9739
TIME...MOT...LOC 0908Z 319DEG 31KT 3293 9721 

HAIL...<.75IN
WIND...60MPH
 
$$

58
2 follow-up statements
262 
WWUS54 KFWD 040928
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
428 AM CDT MON JUL 4 2016

TXC113-121-439-040945-
/O.CON.KFWD.SV.W.0270.000000T0000Z-160704T0945Z/
DALLAS TX-DENTON TX-TARRANT TX-
428 AM CDT MON JUL 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR NORTHWESTERN DALLAS...SOUTHWESTERN DENTON AND NORTHEASTERN
TARRANT COUNTIES...

AT 427 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHLAKE...
MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  BEDFORD AROUND 435 AM CDT. 
  ARLINGTON...GRAND PRAIRIE AND EULESS AROUND 445 AM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MARSHALL
CREEK AND WESTLAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING CAN KILL.

&&

LAT...LON 3304 9708 3272 9676 3272 9731 3299 9741
      3299 9740 3304 9739
TIME...MOT...LOC 0927Z 312DEG 22KT 3292 9715 

HAIL...<.75IN
WIND...60MPH
 
$$

DUNN
490 
WWUS54 KFWD 040944
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
444 AM CDT MON JUL 4 2016

TXC113-121-439-040953-
/O.EXP.KFWD.SV.W.0270.000000T0000Z-160704T0945Z/
DALLAS TX-DENTON TX-TARRANT TX-
444 AM CDT MON JUL 4 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DALLAS...
SOUTHWESTERN DENTON AND NORTHEASTERN TARRANT COUNTIES WILL EXPIRE AT
445 AM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER
WIND GUSTS OVER 40 MPH AND AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.

LAT...LON 3304 9708 3272 9676 3272 9731 3299 9741
      3299 9740 3304 9739
TIME...MOT...LOC 0942Z 319DEG 31KT 3292 9715 

$$

58

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 4:05 AM CDT, 3 minutes earlier.

Area forecast discussion, Jul 4, 4:05 AM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
405 AM CDT MON JUL 4 2016

.DISCUSSION...
Convection continues this morning across parts of North Texas
aided by ascent from a broad shortwave trough and increased low
level convergence along a subtle surface frontal boundary. The
bulk of the activity extends from the Metroplex north to the Red
River but there is one cluster of thunderstorms south of
Waxahachie to just north of Waco. This southern cluster should
weaken over the next couple of hours as a strong outflow boundary
is surging southward and it pulls a little farther away from the
better forcing.

North Texas will be beneath a broad area of weak forcing for
ascent through much of the day today which is likely to support at
least some shower and thunderstorm activity on and off. Current
thinking is that this morning activity will persist as it moves to
the east with the mean flow along with the general movement of the
shortwave trough. Areas along and north of Interstate 20 into our
far northeast counties should have the best chance for showers and
thunderstorms through midday. A couple of these storms could
continue to be strong with frequent cloud to ground lightning
being the main threat. RAP soundings for early this morning still
indicate about 1500-2000 j/kg of CAPE which will support robust
updrafts...but freezing levels around 16 kft are generally too
high to support severe hail without a stronger shear profile.
Gusty winds will remain possible with any storms.

There should be a decrease in coverage of thunderstorms by early
afternoon as the best forcing begins to move to the east of the
area and some drier 850-700mb air moves in from the north. Skies
will likely scatter out in many areas with temperatures rising
back into the mid/upper 90s. With the added moisture in many
areas...heat index values should rise to above 105 degrees by mid
afternoon. Concerning the heat advisory...we have added the
remainder of our counties to the current advisory which runs
through Tuesday evening.

Late this afternoon and evening...there is still some uncertainty
with respect to potential redevelopment of thunderstorms back to
the northwest...similar to yesterday evening. The weak frontal
boundary will still be draped across far southern Oklahoma into
northwest Texas...although convergence along this feature should
be fairly weak. All of the guidance indicates the presence of a
subtle shortwave moving out of west Texas this evening...as
evidenced by cyclonic curvature of the winds at 700mb with an
embedded speed max. This feature will likely provide some lift
from late afternoon into early evening across our northwest
counties. This occurs as southerly 850mb flow increases to 30-35kt
with strong warm moist advection atop the weak frontal boundary.
This should be sufficient for at least scattered thunderstorms to
develop across the northwest counties. Similar to
yesterday...these should move east-southeast with the mean flow.
There is some potential for an isolated severe storm...as
instability should be approaching 4000 j/kg with moderate 0-6km
shear for this time of year. Organized severe weather is not
expected...but a damaging wind gust or marginally severe hail
can't be ruled out. This activity should diminish by late evening.
Will have highest PoPs across the northwest and along the I-20
corridor through tonight.

After tonight...the upper pattern looks hot and mostly
dry...although the upper ridge never really gets a chance to
amplify strongly. This suggests that nearly zonal flow will
dominate the southern Plains through the end of the week. That
being the case...we will have to watch for subtle embedded
shortwaves which can trigger at least isolated convection during
peak heating. Otherwise...temperatures will be near 100 degrees
each afternoon through the end of the week and into next weekend.

Dunn

&&

.AVIATION...
/ISSUED 1137 PM CDT SUN JUL 3 2016/
/06Z TAFs/

Convective trends are the greatest uncertainty in the TAF period
followed closely by MVFR stratus trends tonight. An area of rain
is moving through the DFW Metroplex now but additional convection
is also occurring farther west. There is little confidence if
additional convection will impact the DFW TAF sites overnight and
also if any convection will affect the Waco area as an outflow
boundary moves south of Interstate 20. Some guidance suggests
isolated to scattered convection will occur near the airports
several times through 14Z Monday morning. Will continue to monitor
trends overnight and amend where needed. Otherwise, will include a
VCSH mention at the DFW TAF airports starting at 05/02Z for
another potential round of rain activity Monday evening.

MVFR stratus is already developing in Central Texas and will move
north again tonight. Latest timing suggests it will arrive around
08-09Z at KACT, lowering to 1-2 kft between 10-14Z. For the
Metroplex, ongoing convection and the outflow boundary moving
through now may prevent MVFR cigs from being realized in the
Metroplex but will mention SCT020 with a tempo for BKN015 from
10-14Z.

JLDunn

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    97  78  98  79  98 /  30  30  10   5   0
Waco                98  78  99  78  98 /  10  10   5   5   0
Paris               92  76  94  75  95 /  40  10  10   5   0
Denton              96  77  97  77  97 /  30  30  10   5   0
McKinney            95  77  96  77  96 /  40  20  10   5   0
Dallas              97  79  98  80  98 /  30  20  10   5   0
Terrell             95  78  96  77  97 /  30  20  10   5   0
Corsicana           97  77  97  79  97 /  20  10   5   5   0
Temple              97  77  97  77  97 /  10   5   5   5   0
Mineral Wells       98  77  99  76 100 /  20  30  10   5   0

&&

.FWD Watches/Warnings/Advisories...
Heat Advisory until 8 PM CDT Tuesday for TXZ091>095-100>107-
115>123-129>135-141>148-156>162-174-175.

&&
Hazardous weather outlook, Jul 4, 12:22 AM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1222 AM CDT MON JUL 4 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1222 AM CDT MON JUL 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TONIGHT.
SCATTERED THUNDERSTORMS WILL OCCUR OVERNIGHT NORTH OF A LINE FROM
CISCO TO HILLSBORO TO ATHENS LINE. CLOUD TO GROUND LIGHTNING...HEAVY
RAIN AND WIND GUSTS TO 40 MPH WILL ACCOMPANY SOME OF THESE STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THERE IS A CHANCE OF THUNDERSTORMS INDEPEDENCE DAY ALONG AND
NORTH OF A LINE FROM GRAHAM TO FORT WORTH TO CANTON. BESIDES CLOUD
TO GROUND LIGHTNING AND HEAVY RAIN...A FEW STRONG THUNDERSTORMS
ARE POSSIBLE DURING THE AFTERNOON THAT COULD PRODUCE WIND GUSTS
OVER 50 MPH. WHILE STORMS AREN'T EXPECTED TO LAST AT
ANY ONE LOCATION FOR MORE THAN AN HOUR...FOLKS WITH OUTDOOR
ACTIVITIES PLANNED SHOULD BE PREPARED FOR THE POSSIBILITY OF
ADVERSE WEATHER...AND HAVE A SAFETY OPTION IN PLACE.

HEAT INDEX VALUES WILL RISE TO BETWEEN 105 AND 110 ACROSS PARTS
OF THE REGION THROUGH WEDNESDAY DUE TO A COMBINATION OF THE HAT
AND HUMIDITY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

58

In the hours before

Special weather statement, Jul 3, 11:45 PM CDT, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1145 PM CDT SUN JUL 3 2016

TXZ101-116-040545-
PALO PINTO TX-JACK TX-
1145 PM CDT SUN JUL 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALO PINTO AND
SOUTHERN JACK COUNTIES UNTIL 1245 AM CDT...

AT 1145 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BRYSON...OR 10 MILES SOUTHWEST OF JACKSBORO...MOVING SOUTHEAST AT 20
MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MINERAL WELLS...JACKSBORO...GRAFORD AND BRYSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3326 9840 3324 9792 3322 9792 3300 9800
      3300 9805 3283 9806 3302 9842
TIME...MOT...LOC 0445Z 296DEG 17KT 3313 9829

STALLEY
Special weather statement, Jul 4, 12:50 AM CDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1250 AM CDT MON JUL 4 2016

TXZ117-118-040615-
PARKER TX-TARRANT TX-
1250 AM CDT MON JUL 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PARKER AND
SOUTHWESTERN TARRANT COUNTIES UNTIL 115 AM CDT...

AT 1249 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
ABOUT 5 MILES SOUTH OF WEATHERFORD...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FORT WORTH...WEATHERFORD...BENBROOK...WILLOW PARK...ALEDO...HUDSON OAKS...
ANNETTA...ANNETTA SOUTH AND ANNETTA NORTH.

LAT...LON 3257 9789 3275 9789 3276 9749 3257 9750
TIME...MOT...LOC 0549Z 269DEG 23KT 3267 9780

58
Special weather statement, Jul 4, 1:05 AM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
105 AM CDT MON JUL 4 2016

TXZ117-040630-
PARKER TX-
105 AM CDT MON JUL 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PARKER COUNTY UNTIL
130 AM CDT...

AT 104 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MINERAL WELLS STATE PARK...OR 7 MILES NORTHEAST OF MINERAL WELLS...
MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MINERAL WELLS...COOL...POOLVILLE AND MINERAL WELLS STATE PARK.

LAT...LON 3299 9805 3300 9770 3280 9771 3279 9805
TIME...MOT...LOC 0604Z 265DEG 14KT 3289 9798

58
Special weather statement, Jul 4, 1:32 AM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
132 AM CDT MON JUL 4 2016

TXZ133-040700-
JOHNSON TX-
132 AM CDT MON JUL 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL JOHNSON COUNTY UNTIL
200 AM CDT...

AT 132 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KEENE...MOVING EAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLEBURNE...KEENE...ALVARADO...VENUS AND GRANDVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3242 9740 3244 9709 3226 9709 3226 9710
      3227 9739
TIME...MOT...LOC 0632Z 265DEG 14KT 3235 9730

58
Special weather statement, Jul 4, 3:03 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
303 AM CDT MON JUL 4 2016

TXZ102-103-040845-
WISE TX-DENTON TX-
303 AM CDT MON JUL 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WISE AND
NORTHWESTERN DENTON COUNTIES UNTIL 345 AM CDT...

AT 304 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHEAST OF DECATUR...MOVING EAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DECATUR...KRUM AND PONDER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3343 9737 3343 9722 3319 9725 3326 9761
      3343 9757 3344 9743
TIME...MOT...LOC 0803Z 280DEG 12KT 3334 9750

58
Special weather statement, Jul 4, 3:26 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
326 AM CDT MON JUL 4 2016

TXZ102-103-040900-
WISE TX-DENTON TX-
326 AM CDT MON JUL 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL WISE AND
SOUTHWESTERN DENTON COUNTIES UNTIL 400 AM CDT...

AT 326 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF NEW FAIRVIEW...OR 12 MILES EAST OF DECATUR...MOVING
SOUTHEAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DENTON...LEWISVILLE...FLOWER MOUND...SOUTHLAKE...CORINTH...HIGHLAND
VILLAGE...TROPHY CLUB...ROANOKE...ARGYLE...HICKORY CREEK...JUSTIN...DOUBLE
OAK...NORTHLAKE...HASLET...BARTONVILLE...COPPER CANYON...NEW FAIRVIEW...
CORRAL CITY...PONDER AND WESTLAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3310 9700 3298 9716 3299 9734 3316 9755
      3331 9738
TIME...MOT...LOC 0826Z 309DEG 24KT 3320 9738

58

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:50 PM CDTSevere Thunderstorm WarningFWDMontague40 min
Jul 3, 8:01 PM CDTSpecial Weather StatementFWDStephens, Young59 min
Jul 3, 8:10 PM CDTSpecial Weather StatementFWDJack, Montague65 min
Jul 3, 8:21 PM CDTSevere Thunderstorm WarningFWDJack54 min
Jul 3, 8:49 PM CDTSevere Thunderstorm WarningFWDJack, Young56 min
Jul 3, 9:38 PM CDTSpecial Weather StatementFWDWise67 min
Jul 3, 10:27 PM CDTSpecial Weather StatementFWDYoung63 min
Jul 3, 10:40 PM CDTSevere Thunderstorm WarningFWDJack, Young65 min
Jul 3, 10:48 PM CDTSpecial Weather StatementFWDDallas, Denton, Tarrant57 min
Jul 3, 11:07 PM CDTAreal Flood AdvisoryFWDJack, Young3 hr
Jul 3, 11:45 PM CDTSpecial Weather StatementFWDJack60 min
Jul 4, 12:50 AM CDTSpecial Weather StatementFWDParker25 min
Jul 4, 1:05 AM CDTSpecial Weather StatementFWDParker25 min
Jul 4, 1:32 AM CDTSpecial Weather StatementFWDJohnson28 min
Jul 4, 3:03 AM CDTSpecial Weather StatementFWDWise42 min
Jul 4, 3:26 AM CDTSpecial Weather StatementFWDDenton34 min
Jul 4, 4:26 AM CDTAreal Flood AdvisoryFWDDallas, Denton, Tarrant2 hr
Jul 4, 4:31 AM CDTSpecial Weather StatementFWDCooke44 min
Jul 4, 4:32 AM CDTSpecial Weather StatementFWDJack, Wise43 min
Jul 4, 6:08 AM CDTSpecial Weather StatementFWDDallas37 min
Jul 4, 6:20 AM CDTSpecial Weather StatementFWDDallas25 min
Jul 4, 6:31 AM CDTRiver Flood WarningFWDDallas21 hr
Jul 4, 6:35 AM CDTAreal Flood AdvisoryFWDDallas, Tarrant3 hr
Jul 4, 8:27 AM CDTRiver Flood WarningFWDDallas60 hr
Jul 4, 9:31 AM CDTAreal Flood AdvisoryFWDAnderson, Freestone, Navarro3 hr
Jul 4, 6:47 PM CDTSpecial Weather StatementFWDEastland43 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.